English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29672086      Online Users : 431
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/75184
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/75184

    Title: The flux model of the movement of tumor cells and healthy cells using a system of nonlinear heat equations
    Authors: Li, Meng-Rong
    Lin, Yu-Ju
    Shieh, Tzong-Hann
    Contributors: 應數系
    Keywords: article;biological model;cell communication;cell motion;heat;human;neoplasm;nonlinear system;pathology;tumor cell line;Cell Communication;Cell Line, Tumor;Cell Movement;Hot Temperature;Humans;Models, Biological;Neoplasms;Nonlinear Dynamics
    Date: 2011-12
    Issue Date: 2015-05-18 17:37:00 (UTC+8)
    Abstract: The interaction model is deduced from the concept of the flux motion of heat transfer, and the movement is constrained by space limitation. Furthermore, we analyze the model to obtain the behavior of two-cell populations at time close to initial state and far into the future. © Copyright 2011, Mary Ann Liebert, Inc.
    Relation: Journal of Computational Biology, 18(12), 1831-1839
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1089/cmb.2010.0050
    DOI: 10.1089/cmb.2010.0050
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File SizeFormat
    47-110.pdf141KbAdobe PDF589View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback